# SDR MALA020652

- Difficulty date: November 12, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF, FLT 3032, MAIN DOOR MADE VERY LOUD NOISE.  AIR RETURN TO MEM.  MAINTENANCE FOUND STICKER ON MAIN DOOR FRAME MATING SURFACE WHICH CAUSED MAIN DOOR TO  NOT SEAL PROPERLY.  INSPECTED MAIN DOOR SEAL AND DOOR FRAME SURFACE, NO FURTHER DISCREPANCIES NOTED.  RAN AND PRESSURIZED A/C, NO NOISES HEARD FROM MAIN DOOR, NORMAL PRESSURIZATION OCCURED A/C RTS.
